MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW VARIAX FULL THREAD 2.7MM / L24MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW VARIAX FULL THREAD 2.7MM / L24MM; PLATE, FIXATION, BONE
Model Number 614524
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "a 2.7 x 24mm locking screw (ref: 614524) of the elbow variax system was placed and at the moment when dr.Tightens it, the head is fractured leaving the rest of the screw inside the patient." procedure was completed successfully with no adverse consequences or surgical delay reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported could not be confirmed, since the device was not returned for evaluation and no other evidences were provided despite multiple attempts.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device is not available for return, device is still implanted.

Brand Name
LOCKING SCREW VARIAX FULL THREAD 2.7MM / L24MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9419492
Report Number0008031020-2019-02034
Device Sequence Number19250442
Product Code HRS
UDI-Device Identifier07613154969548
UDI-Public07613154969548
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K101056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number614524
Device Catalogue Number614524
Device Lot NumberX16017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1